Alert archive / Minnesota / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 147, NWS Twin Cities, MN

July 28, 2025Goodhue County, Rice County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 28, 2025, 10:59 PM CDT for Goodhue County, Rice County, Minnesota. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2025, 10:59 PM CDT (03:59 UTC)
Expired
Jul 28, 2025, 11:45 PM CDT
In force
46 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Goodhue County, MN, Rice County, MN

The radar

The Minneapolis radar (KMPX), 89 km from the middle of the area, began a volume at 03:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 11:05 PM CDTTSTM WND DMGZumbrota, MNDelayed report, time estimated from radar. Large tree branch down in Zumbrota MN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 28, 6:31 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 4.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2025-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1118 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2025-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1118 J/kg
Mixed-layer CIN
-280 J/kg
Mixed-layer LCL
1315 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

252 
WUUS53 KMPX 290359
SVRMPX
MNC049-131-290445-
/O.NEW.KMPX.SV.W.0147.250729T0359Z-250729T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
1059 PM CDT Mon Jul 28 2025

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Rice County in south central Minnesota...
  Goodhue County in southeastern Minnesota...

* Until 1145 PM CDT.

* At 1059 PM CDT, severe thunderstorms were located along a line 
  from near Frontenac to 8 miles southwest of Kenyon, or along a 
  line from 8 miles southeast of Red Wing to 10 miles northeast of 
  Owatonna, moving southeast at 45 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Red Wing, Pine Island, Zumbrota, Kenyon, Goodhue, Wanamingo, 
  Nerstrand, Frontenac, Wacouta, Bellechester, Hader, Wastedo, 
  Bombay, Nerstrand Big Woods State Park, Frontenac State Park, 
  Ruskin and Central Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

&&

LAT...LON 4428 9322 4444 9282 4459 9256 4457 9255
      4458 9252 4455 9233 4454 9231 4449 9229
      4445 9224 4445 9243 4437 9243 4437 9255
      4419 9255 4420 9317
TIME...MOT...LOC 0357Z 326DEG 37KT 4450 9241 4429 9264 4419 9308

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
2 follow-up statements
224 
WWUS53 KMPX 290417
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1117 PM CDT Mon Jul 28 2025

MNC131-290427-
/O.CAN.KMPX.SV.W.0147.000000T0000Z-250729T0445Z/
Rice MN-
1117 PM CDT Mon Jul 28 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR SOUTHEASTERN RICE 
COUNTY...

The warned storm has moved out of the area.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for a 
portion of south central Minnesota.

&&

LAT...LON 4420 9301 4441 9274 4453 9251 4455 9233
      4455 9232 4454 9231 4453 9231 4452 9230
      4450 9230 4449 9229 4447 9228 4446 9225
      4445 9225 4445 9243 4437 9243 4437 9255
      4419 9255 4420 9287
TIME...MOT...LOC 0359Z 326DEG 37KT 4448 9240 4427 9263 4417 9306

$$


MNC049-290445-
/O.CON.KMPX.SV.W.0147.000000T0000Z-250729T0445Z/
Goodhue MN-
1117 PM CDT Mon Jul 28 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT 
FOR SOUTHEASTERN GOODHUE COUNTY...

At 1117 PM CDT, severe thunderstorms were located along a line from 
11 miles south of Stockholm to 12 miles northeast of Blooming 
Prairie, or along a line from 21 miles southeast of Red Wing to 15 
miles east of Owatonna, moving southeast at 45 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
  Pine Island, Zumbrota, Goodhue, Wanamingo, Frontenac, 
  Bellechester, Bombay, Frontenac State Park and Central Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

&&

LAT...LON 4420 9301 4441 9274 4453 9251 4455 9233
      4455 9232 4454 9231 4453 9231 4452 9230
      4450 9230 4449 9229 4447 9228 4446 9225
      4445 9225 4445 9243 4437 9243 4437 9255
      4419 9255 4420 9287
TIME...MOT...LOC 0359Z 326DEG 37KT 4448 9240 4427 9263 4417 9306

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NDC
918 
WWUS53 KMPX 290442
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1142 PM CDT Mon Jul 28 2025

MNC049-290452-
/O.EXP.KMPX.SV.W.0147.000000T0000Z-250729T0445Z/
Goodhue MN-
1142 PM CDT Mon Jul 28 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 1145 PM CDT FOR 
SOUTHEASTERN GOODHUE COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning will be allowed to expire.

&&

LAT...LON 4420 9301 4441 9274 4453 9251 4455 9233
      4455 9232 4454 9231 4453 9231 4452 9230
      4450 9230 4449 9229 4447 9228 4446 9225
      4445 9225 4445 9243 4437 9243 4437 9255
      4419 9255 4420 9287
TIME...MOT...LOC 0417Z 326DEG 37KT 4432 9226 4412 9249 4401 9292

$$

JRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 7:08 PM CDT, 3 hours 51 minutes earlier. Its key messages:

  • Key Messages:
  • Strong to severe storms are expected this evening, with the greatest risk being damaging winds in excess of 75mph. The most favorable location for the strongest winds will be from west-central to south-central MN.
  • Hot and humid conditions this afternoon will continue until storms move through this evening and overnight. Cooler temperatures are expected for the rest of this week.
  • Our pattern finally shifts towards quieter weather this week, after a final chance for isolated showers and storms on Tuesday.
Area forecast discussion, Jul 28, 7:08 PM CDT, 3 hours 51 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
708 PM CDT Mon Jul 28 2025

.KEY MESSAGES...

Key Messages:

- Strong to severe storms are expected this evening, with the
greatest risk being damaging winds in excess of 75mph. The most
favorable location for the strongest winds will be from west-central
to south-central MN.

- Hot and humid conditions this afternoon will continue until storms
move through this evening and overnight. Cooler temperatures are
expected for the rest of this week.

- Our pattern finally shifts towards quieter weather this week,
after a final chance for isolated showers and storms on Tuesday.

&&

.DISCUSSION...
Issued at 211 PM CDT Mon Jul 28 2025

The convection that we were keeping an eye on over North Dakota has
decayed into little more than showers as of 1830z, with our focus
redirected towards agitated cumulus showing up on satellite imagery
over south-central South Dakota. This cluster of developing clouds
is the onset of the convective development expected to eventually
become a line of strong thunderstorms moving into our coverage area
later this evening, as it collides with an outflow boundary moving
southeast from decaying storms in Montana that should result in
convective initiation to a larger degree. The most recent CAM
guidance shows this interaction bubbling over eastern South Dakota
between 21-23z, moving eastwards into Minnesota by 00z as it enters
the better convective environment with better instability and
slightly better shear. The surface warm front currently located
across southwestern MN is expected to stall and remain in place
until the surface low pushes through later this evening, and will
serve as the main gradient along which storms are expected to
propagate as storms tend to try and follow gradients of instability.
Multiple CAMs continue to show convection taking on a linear shape
and bowing out, with the potential to produce wind gusts in excess
of 70-75mph, with the location of the strongest gusts still the main
question. Right now, the guidance continues to favor a trajectory
that follows the Minnesota River Valley where the instability
gradient is sharpest, however there are still a lower percentage of
CAMs that continue to produce a line of storms over the Twin Cities
by 8-10pm. Forecast soundings show a healthy 2500-3500 J/KG SB and
MLCAPE alongside effective shear of 55+kts, alongside DCAPE of 1000-
1500 J/KG which is significantly higher than every other event we
have seen this summer so far. Low level lapse rates remain poor due
to lower-mid level capping from 850-700mb, especially from the 18z
ABR special balloon sounding which showed MUCIN of over -350,
showing an extremely strong cap in place. The Derecho Composite,
which relies on variables such as MUCAPE, MUCIN, 0-6km Shear, and
the 0-6km mean wind shows a relatively high value of 2-4 across
South Dakota and Minnesota. Put all of this together, and we still
have an environment that is highly conducive for thunderstorm
development which would favor a linear mode with damaging wind gusts
being the main concern, with convective initiation being the main
question although that will more than likely be solved as the
outflow boundary continues pushing through SoDak.

There is still not a single consensus model solution, nor will there
likely be one given the environment. The most likely outcome still
appears to be a line of storms moving into west-central Minnesota
around 00-01z, progressing quickly towards the east-southeast and
reaching a line from Mankato to the Twin Cities between 02-03z
before moving out of the area by 03-04z. The word Derecho has been
used in the lead-up to this event, and it still seems applicable
given the potential of the strongest wind gusts, however the entire
line is not expected to see Derecho level winds. In a linear setup,
it is almost always the bowing segment which produces the strongest
winds while the northern side of the line becomes cold-pool dominant
with weaker (but still possibly severe level 60mph+) winds. The
position of the bow is not going to be known until it actually
begins to appear given our lack of active thunderstorms upstream, so
we are still in a holding pattern to track where the strongest gusts
will be. Just given the position of the warm front, it would be
expected that the strongest portion of the line would follow the
Minnesota River into south-central MN and northern IA, however there
is still a less likely but still possible outcome that it trends
closer to the Twin Cities. The entire event will occur within a 2-3
hour window for our local office given the expected progression of
the line as it quickly moves out of the area, with the surface low
and cold front expected shortly afterwards. One thing that has yet
to be mentioned but is relevant given the widespread rainfall on
Sunday is the potential for torrential rainfall as the line moves
through, with rates in excess of 2+ inches per hour possible.
Thankfully the line looks to move fast enough such that the main
risk for flash flooding will be in areas of western Minnesota that
saw the most significant rainfall yesterday as opposed to a more
widespread threat.

This discussion is long enough already, so lets wrap up the next 6
days in short order. Another chance for isolated showers and weak
storms will be present on Tuesday as we transition towards a ridge
building into the northern plains by Wednesday. The risk for severe
storms is pretty low but non-zero over southern MN, generally under
a 5% risk for winds/hail. As the ridge builds over the area
Wednesday and persists through Friday, we expect some of the best
weather days we have seen this summer with abundant sunshine and
temperatures in the 70s with the only cloud cover being fair weather
afternoon cumulus. This stretch will continue into the weekend
before the ridge and surface high pressure slide eastwards, with
small chances for showers returning by Sunday. &&

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 705 PM CDT Mon Jul 28 2025

Main concern late this evening into the overnight is for a line
of strong to severe thunderstorms to impact the MN TAF sites,
with a little lower confidence on the storms reaching east of
the Twin Cities Metro into WI. The strongest segments of the
line will likely produce 45-50+ kt winds with the highest
confidence for these impacts to the southwest of the Twin
Cities. There is still some uncertainty on the exact timing of
the main line of storms, but only made minor adjustments to the
TEMPOs. Scattered showers and isolated storms remain possible
after the initial round of organized storms moves through and
have mentioned thunder for the late night period in PROB30s due
to lower confidence. Once the rain ends, a period of MVFR
ceilings is possible through late Tuesday morning with clearing
for the afternoon. Winds will stay below 10 kts outside of the
storms and will generally be out of the north on Tuesday.

KMSP...Convective initiation has occurred over the Dakotas this
afternoon, and continue to grow upscale as they progress
eastward. We are expecting the storms to turn S/SE across
southwest and south- central MN, riding along the axis of
instability. The most likely timing for the line to move through
is between 3-5z, based on the current speed and evolution. The
best environment remains south of MSP for the strongest winds
associated with the line of convection, closer to Mankato and
south. That said, we could still be looking at wind gusts up to
65 mph should an organized storm track over KMSP. After the line
moves through, the threat for severe winds will quickly
decrease, however showers and isolated storms could continue for
a few hours into the early morning.

/OUTLOOK FOR KMSP/
WED...VFR. Wind NE 5-10 kts.
THU...VFR. Wind E 5-10kts.
FRI...VFR. Wind SE 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...None.
WI...None.

&&

DISCUSSION...TDH
AVIATION...BED/WFO Quad Cities
Hazardous weather outlook, Jul 28, 3:07 PM CDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
307 PM CDT Mon Jul 28 2025

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
292015-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
307 PM CDT Mon Jul 28 2025

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...Tonight.

Strong to severe storms are expected this evening into the
overnight hours, with the greatest risk being damaging winds in
excess of 75mph. The most favorable location for the strongest
winds will be from west- central to south-central MN.
Flooding is also a concern given recent heavy rainfall with more
expected overnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed.

In the hours before

Local storm report, Jul 28, 10:32 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1032 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     Tstm Wnd Gst     3 NW Faribault          44.33N 93.31W
07/28/2025  M58 MPH          Rice               MN   AWOS

            At Faribault Airport. A three inch diameter
            tree was reported down near the airport.

&&

tdk
Local storm report, Jul 28, 10:37 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1037 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     Hail             1 S Morristown          44.21N 93.44W
07/28/2025  M1.25 Inch       Rice               MN   Trained Spotter

&&

tdk
Local storm report, Jul 28, 10:41 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1041 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     Tstm Wnd Gst     2 WNW Bay City          44.59N 92.48W
07/28/2025  M58 MPH          Pierce             WI   AWOS

            Measured at Red Wing Airport.

&&

tdk
Local storm report, Jul 28, 10:43 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1043 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     Tstm Wnd Gst     3 NNW Owatonna          44.12N 93.26W
07/28/2025  M70 MPH          Steele             MN   AWOS

            Measured at Owatonna Airport.

&&

tdk
Special weather statement, Jul 28, 10:44 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
1044 PM CDT Mon Jul 28 2025

MNZ091-092-290415-
Faribault MN-Martin MN-
1044 PM CDT Mon Jul 28 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN FARIBAULT AND
SOUTHEASTERN MARTIN COUNTIES UNTIL 1115 PM CDT...

At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Elmore, or 14 miles southeast of Fairmont, moving
east at 15 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Blue Earth, Elmore, East Chain and Guckeen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 4350 9436 4366 9426 4363 9394 4350 9401
TIME...MOT...LOC 0344Z 288DEG 14KT 4355 9422

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

NDC
Local storm report, Jul 28, 10:50 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Twin Cities/Chanhassen MN
1050 PM CDT Mon Jul 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     Tstm Wnd Dmg     Montgomery              44.44N 93.58W
07/28/2025                   Le Sueur           MN   Trained Spotter

            Report of multiple trees down near the high
            school in Montgomery. Time estimated via
            radar.

&&

RMD

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 7:13 PM CDTSpecial Weather StatementMPXPope32 min
Jul 28, 7:15 PM CDTFlash Flood WarningMPXStevens103 min
Jul 28, 7:23 PM CDTSevere Thunderstorm WarningMPXStevens, Swift25 min
Jul 28, 7:39 PM CDTSpecial Weather StatementMPXPope, Stearns36 min
Jul 28, 8:09 PM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Yellow Medicine21 min
Jul 28, 8:10 PM CDTSpecial Weather StatementMPXStearns35 min
Jul 28, 8:28 PM CDTSpecial Weather StatementMPXKandiyohi, Meeker, Renville32 min
Jul 28, 8:42 PM CDTSpecial Weather StatementMPXWright33 min
Jul 28, 8:55 PM CDTSpecial Weather StatementMPXMcLeod, Meeker, Renville, Sibley35 min
Jul 28, 9:02 PM CDTAreal Flood WarningMPXStevens19 hr
Jul 28, 9:06 PM CDTSpecial Weather StatementMPXAnoka, Wright24 min
Jul 28, 9:13 PM CDTSevere Thunderstorm WarningMPXCarver, Hennepin, McLeod, Sibley, Wright47 min
Jul 28, 9:29 PM CDTSpecial Weather StatementMPXHennepin, Ramsey, Washington31 min
Jul 28, 9:30 PM CDTSpecial Weather StatementMPXHennepin, Ramsey2 hr
Jul 28, 9:39 PM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 2 more51 min
Jul 28, 9:52 PM CDTSevere Thunderstorm WarningMPXDakota, Le Sueur, Rice, Scott53 min
Jul 28, 10:03 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Le Sueur, Rice, Steele, Waseca42 min
Jul 28, 10:16 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXDakota, Goodhue, Rice44 min
Jul 28, 10:35 PM CDTSevere Thunderstorm WarningMPXFreeborn, Steele, Waseca40 min
Jul 28, 10:44 PM CDTSpecial Weather StatementMPXFaribault31 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.